Higher-order nonlinear schrödinger equation in 2D case

Nakao Hayashi, Pavel I. Naumkin

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


We consider the Cauchy problem for the higher-order nonlinear Schrodinger equation in two dimensional case {equation presented} where λ ∈ R, b > 0. We develop the factorization techniques for studying the large time asymptotics of solutions to the above Cauchy problem. We prove that the asymptotics has a modified character.

Original languageEnglish
Pages (from-to)15-37
Number of pages23
JournalTohoku Mathematical Journal
Issue number1
Publication statusPublished - 2020 Mar


  • Asymptotic behavior
  • Critical problem
  • Higher-order Schrodinger
  • Two dimensional


Dive into the research topics of 'Higher-order nonlinear schrödinger equation in 2D case'. Together they form a unique fingerprint.

Cite this